# Historic Milwaukie Neighborhood District Association Monday, December 9, 2024 Hybrid Meeting Agenda 6:30 - 8:00 p.m.

In person at New Milwaukie City Hall, 10501 SE Main St. or join via Zoom:

\*\*\*\*\*\*\*us02web.zoom.us/j/84331494123? pwd=N2FqMml6V0o3OXV1NXM1ZnBuNUhqZz09

> Meeting ID: 843 3149 4123 Passcode: 385183

**Welcome and Introductions - Holiday Treats [6:30-6:45 p.m.]** (15 minutes)

#### Presentations & Discussions [6:45-7:25 p.m.] (40 minutes total)

- Fire Captain Captain David Aasland will give winter pep talk (20 minutes)
- <u>City Councilor Visit</u> Will Anderson for general conversation (20 minutes)

## Neighborhood Opportunities for Engagement [7:25 p.m.-7:35 p.m.] (10 minutes total)

• Bing in the New Year Booth - Val Hubbard (10 minutes)

### HMNDA Current Business [7:35-8:00 p.m.] (25 min. total)

- Milwaukie High School Grant Karyl Cranor (5 minutes)
- Vote on Milwaukie Museum \$100 Membership Debbie Liptan (30 seconds)
- Milwaukie Historical Society Grant Request Milo Denham (5 minutes)
- <u>Land-use Updates</u> Zackary Pachol (5 minutes)
- PSAC Report Andy Fisher (4 minutes)
- <u>TSP Update</u> Chad Tucker (5 minutes)
- Approval of Minutes [Nov '24] Jennifer Murphy (30 seconds)

## Adjournment